# SDR UIEA2018091201957

- Difficulty date: September 12, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,168 hours, 16,262 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR RADAR DID NOT WORK WITH RIGHT SIDE TRANSMITTER SELECTED. WORKED WITH SWITCH IN LEFT POSITION. ACCOMPLISHED WX RADAR SYSTEM OPERATIONAL CHECK IAW AMM 34-43-000-715-001-001. NO FAULTS NOTED AT THIS TIME.
